# SDR XNOA01154

- Difficulty date: September 18, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 40,829 hours, 32,570 cycles
- Engine: Ge CF650C2
- Engine time: 63,823 hours, 12,267 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT FL 170 NR 1 ENG (B) LOOP LT ILLUM WITH LOOPS LT ON MWP. CHECKLIST CARRIED OUT AND ENG FIRE WARN REMAINED ON AFTER POSITIVE TEST OF LOOP (A).   INFLIGHT ENG FIRE PROC CARRIED OUT AND A/C RETURNED TO HONG KONG. NOTE: FIRE WARNING CEASED WITH FUEL LEVER IN (OFF) POS. ENG FIRE AGENTS NOT DISCHARGED. INSPECTED ENG NO LEAKS FOUND. FOUND LT UPPER CORE (B) LOOP OPEN CIRCUIT.  IAW A300 MEL 26-12-01 CAT B TRANSFERRED TO DMI NR 3526. FOUND BROKEN WIRE ON NR 1 ENG UPPER "B" LOOP FWD CONNECTOR. REPAIRED WIRE IAW A300 AWM & AMM 70-71-12. OPS CK GOOD. THIS ACTON CLEARS DMI 3561, PLACARDS REMOVED.
